MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER

EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Model Number INTEGRIP CC, CLUSTER 50MM, G1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products.Alt ha s clr ext sz 8 (cat# 190-31-08 / serial# (b)(4)).Biolox delta femoral head 28mm od, +3.5mm (cat# 170-28-03 / serial# (b)(4)).Nv gxl linr, ntrl, 28mm id, group 1 cups (cat# 130-28-51 / serial# (b)(4)).As reported, approximately 19 months postop the initial right hip tha, this (b)(6) y/o female patient had a total hip prosthesis removed and revised due to infection.The patient was revised to a competitor¿s components.The device will not be returned for evaluation due to hospital kept the devices.Patient was last known to be in stable condition following the event.Per ifu# 700-096-018 - infection is a known complication following total joint replacement surgery and can be multifactorial.Postoperative counseling and care are important.It is recommended that regular, long-term postoperative follow-up be undertaken to detect early signs of component wear, infection, instability and to consider the course of action to be taken if such events occur.A suitable rehabilitation program should be designed and implemented.Components should be handled with care to minimize contamination of the component surfaces with any material that would interfere with approximation of the bone cement to the component surfaces.Fracture, migration, loosening, subluxation, or dislocation of the prosthesis or any of its components, any of which may require a second surgical intervention or revision.Infection and deep infection are known risks in any total joint surgery.Upon review, there is no indication of manufacturing or design issues.The most likely cause of the reported event appears to be the results of the patient¿s condition that most likely caused the infection.
 
Event or Problem Description
As reported, approximately 19 months postop the initial right hip tha, this (b)(6) y/o female patient had a total hip prosthesis removed and revised due to infection.The patient was revised to a competitor¿s components.The device will not be returned for evaluation due to hospital kept the devices.Patient was last known to be in stable condition following the event.

Brand Name
INTEGRIP CC, CLUSTER 50MM, G1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11454272
Report Number1038671-2021-00102
Device Sequence Number3523912
Product Code JDI
UDI-Device Identifier10885862038760
UDI-Public10885862038760
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2024
Device Model NumberINTEGRIP CC, CLUSTER 50MM, G1
Device Catalogue Number186-01-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age65 YR
Patient Weight118